Moov STRONG Diclofenac Gel

Available in: 20g, 30g, 50g

Product Description

Moov STRONG* Diclofenac Gel contains Diclofenac, the No. 1 doctor-recommended active ingredient#.
• It targets the source of pain, produces a warming sensation, and gives quick and long-lasting relief from pain.
• It has a unique non-sticky, fast absorption formula that allows the gel to work quickly and reduce pain.

(#IQVIA Consumer Health Sell-Out Data MAT Jan 2020)

• Diclofenac Diethylamine 1.16%
• Methyl Salicylate
• Menthol Topical Gel

Joint pain, backache, muscle stiffness, pain, swelling and inflammation due to musculo-skeletal disorders(such as sprains, strains, tendonitis, bursitis, hand, neck, shoulder pain and sciatica)

• Apply a thin film(2g-4g) to the affected area as required, upto 3-4 times a day.
• Wash hands after application
• If symptoms do not resolve within 7 days, seek medical advice.
• For external use only, Keep out of reach of children.
• Store at a temperature not exceeding 30°C.
• Do not freeze

• Keep away from the eyes, face, mucous membranes and other sensitive parts of the body.
• Do not apply to skin which is inflamed or broken.
• Do not use if allergic to any ingredient.
• Discontinue use if excessive discomfort or irritation is experienced, or if sensitivity develops.
• Use of this product is contraindicated in the third trimester or during breastfeeding and a healthcare professional should be consulted before use in the first or second trimesters.
• In cases of overdose the product should be discontinued and supportive treatment given.
• Not to be used in patients suffering from active peptic ulceration.
• Do not use on children under the age of 16 years.
• Do not use oral NSAIDs including diclofenac concomitantly unless on the advice of a healthcare professionals.

**disclaimer : “*Moov advance is now Moov STRONG”